# SDR FDEA201701100114

- Difficulty date: January 10, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,620 hours, 24,777 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL, HAD WARNING LIGHT AND EICAS MAIN CARGO FIRE WARNING FOR 3- 4 SECONDS. ALL INDICATIONS CEASED. CLEARED RUNWAY, CHECKED QRH. NO  FURTHER ADVERSE INDICATIONS.  MAIN DECK SMOKE CONTROL SYSTEM ALL OPS CHECKED GOOD IAW FIM 26-16-30. CHECKED HISTORY FOR 60 DAYS NONE FOUND. ACFT OK FOR SERVICE.
